| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2007, no. 5-8


G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, M. Adabitabar Firozja, T. Allahviranloo, E. Zahedy Alamdary
      Ranking DMUs with fuzzy data in DEA
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 203-211
      http://dx.doi.org/10.12988/ijcms.2007.07013

M. Eshaghi Gordji, F. Habibian, A. Rejali
      Ideal amenability of module extension Banach algebras
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 213-219
      http://dx.doi.org/10.12988/ijcms.2007.07014

B. Bukcu, M. K. Karacan
      On the involute and evolute curves of the spacelike curve with a spacelike binormal in Minkowski 3-space
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 221-232
      http://dx.doi.org/10.12988/ijcms.2007.07015

A. Erfanian, R. Rezaei
      On the degree of theta pairs of finite groups
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 233-239
      http://dx.doi.org/10.12988/ijcms.2007.07016

E. Ballico
      Plane curves with ordinary multiple points and variables ordinary nodes
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 241-244
      http://dx.doi.org/10.12988/ijcms.2007.07017

E. Ballico
      Curves in projective spaces through a given set and their number of moduli
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 245-248
      http://dx.doi.org/10.12988/ijcms.2007.07018

A. Tekcan
      A second approach to the proper cycles of indefinite quadratic forms and their right neighbors
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 249-260
      http://dx.doi.org/10.12988/ijcms.2007.07019

R. Bru, R. Canto, B. Ricarte, V. Rumchev
      A basic canonical form of discrete-time compartmental systems
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 261-273
      http://dx.doi.org/10.12988/ijcms.2007.07020

Reza Memarbashi
      Extention of topological inner invariant means
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 275-278
      http://dx.doi.org/10.12988/ijcms.2007.07021

A. R. Shahidi
      Non-linear analysis of arbitrary quadrilateral plates by use of Kirchhoff-Love theory
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 279-290
      http://dx.doi.org/10.12988/ijcms.2007.07022

Ahmad Zireh
      Convergence of external rays in parameter spaces of symmetric polynomials
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 291-296
      http://dx.doi.org/10.12988/ijcms.2007.07023

Jung-Tsung Chiang
      The masking and swamping effects using the planted mean-shift outliers models
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 297-307
      http://dx.doi.org/10.12988/ijcms.2007.07024

Huajun Zhang
      Normalized matching property of a class of posets consisting of subspaces
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 309-318
      http://dx.doi.org/10.12988/ijcms.2007.07025

M. Bhatti, P. Bracken
      Soliton solutions obtained from the Duffing equation
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 319-331
      http://dx.doi.org/10.12988/ijcms.2007.07026

A. Taleshian
      Classification of integral curves in (2n+1) dimensional vector field
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 333-341
      http://dx.doi.org/10.12988/ijcms.2007.07027

M. Yildirim Yilmaz, M. Bektas
      Shape operator for real space forms in Hessian manifolds of constant Hessian sectional curvature
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 343-348
      http://dx.doi.org/10.12988/ijcms.2007.07028

J. R. Torregrosa, C. Jordan, R. el-Ghamry
      The nonsingular matrix completion problem
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 349-355
      http://dx.doi.org/10.12988/ijcms.2007.07029

M. K. Aouf, H. Silverman
      Subclasses of p-valent and prestarlike functions
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 357-372
      http://dx.doi.org/10.12988/ijcms.2007.07030

M. Javidi
      A numerical solution for nonlinear PDEs
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 373-381
      http://dx.doi.org/10.12988/ijcms.2007.07031

S. Kutukcu, C. Yildiz, A. Tuna
      On common fixed points in Menger probabilistic metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 383-391
      http://dx.doi.org/10.12988/ijcms.2007.07032

Jin-Shieh Su
      Fuzzy programming based on interval-valued fuzzy numbers and ranking
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 5-8, 393-410
      http://dx.doi.org/10.12988/ijcms.2007.07033


Journals | Books | Author guidelines